Home » Frequently asked Questions on Health » Does Ecosprin lead to acidity?

Does Ecosprin lead to acidity?

Q: My mother underwent a hysterectomy two months ago. During the preliminary tests, the doctors said that her heart was not functioning normally under stress and suggested that she take Ecosprin every day. But ever since, she is suffering from acidity and the inconvenience sometimes is intolerable. Is it a must that she take this medicine all her life or is there an alternate medicine for her condition?

A:One of the side effects of aspirin (such as Ecosprin) is gastric acidity, particularly when large dose is taken regularly. It would be adequate to take 75 mg daily. The tablet should be taken in the middle of the meal once a day. It would not cause much acidity; if it does, the patient can take omeprazole (Ocid) 20 mg on an SOS basis i.e. if the acidity is troublesome. I hope the patient is not suffering from peptic ulcer or gastritis because then aspirin cannot be taken.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------